# SDR SWIA200312446

- Difficulty date: September 20, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 3,423 hours, 2,652 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 1122
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,078 hours, 2,465 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

''FLAPS FAIL'' CAUTION DURING CRUISE FLIGHT.  NO FLAP LANDING IAW QRH.  REMOVED AND REPLACED FECU IAW CL 600 MM 27-51-05.  OPS CHECKS GOOD.
